@article {ACMV, AUTHOR = {Achter, Jeffrey D. and Casalaina-Martin, Sebastian and Vial, Charles}, TITLE = {On descending cohomology geometrically}, JOURNAL = {Compos. Math.}, FJOURNAL = {Compositio Mathematica}, VOLUME = {153}, YEAR = {2017}, NUMBER = {7}, PAGES = {1446--1478}, ISSN = {0010-437X}, MRCLASS = {11G35 (11G10 14C25 14C30 14K30)}, MRNUMBER = {3705264}, MRREVIEWER = {Fumio Hazama}, DOI = {10.1112/S0010437X17007151}, URL = {https://doi.org/10.1112/S0010437X17007151}, } @article {ACMV2, AUTHOR = {Achter, Jeffrey D. and Casalaina-Martin, Sebastian and Vial, Charles}, TITLE = {Distinguished models of intermediate {J}acobians}, JOURNAL = {J. Inst. Math. Jussieu}, FJOURNAL = {Journal of the Institute of Mathematics of Jussieu. JIMJ. Journal de l'Institut de Math\'{e}matiques de Jussieu}, DOI = {10.1017/S1474748018000245}, URL = {https://doi.org/10.1017/S1474748018000245}, YEAR = {2018}, } @article {ACMV18, AUTHOR = {Achter, Jeffrey D. and Casalaina-Martin, Sebastian and Vial, Charles}, TITLE = {Normal functions for algebraically trivial cycles are algebraic for arithmetic reasons}, JOURNAL = {Forum Math. Sigma}, FJOURNAL = {Forum of Mathematics. Sigma}, VOLUME = {7}, YEAR = {2019}, PAGES = {e36, 22}, MRCLASS = {14C25 (14D07)}, MRNUMBER = {4024934}, DOI = {10.1017/fms.2019.34}, URL = {https://doi.org/10.1017/fms.2019.34}, NOTE = {\texttt{arXiv:1810.07404}}, } @misc {ACMV19, AUTHOR = {Achter, Jeffrey D. and Casalaina-Martin, Sebastian and Vial, Charles}, TITLE = { A functorial approach to regular homomorphisms}, NOTE = {\texttt{arXiv:1911.09911}}, YEAR = {2019}, } @article {AKW, AUTHOR = {Antieau, Benjamin and Krashen, Daniel and Ward, Matthew}, TITLE = {Derived categories of torsors for abelian schemes}, JOURNAL = {Adv. Math.}, FJOURNAL = {Advances in Mathematics}, VOLUME = {306}, YEAR = {2017}, PAGES = {1--23}, ISSN = {0001-8708}, MRCLASS = {14F05 (14D20 14F22 18E30)}, MRNUMBER = {3581296}, MRREVIEWER = {Shintarou Yanagida}, DOI = {10.1016/j.aim.2016.09.037}, URL = {https://doi.org/10.1016/j.aim.2016.09.037}, } @article {BenWit, AUTHOR = {Benoist, Olivier and Wittenberg, Olivier}, TITLE = {The {C}lemens-{G}riffiths method over non-closed fields}, JOURNAL = {Algebr. Geom.}, FJOURNAL = {Algebraic Geometry}, VOLUME = {to appear}, NOTE = {\texttt{arXiv:1903.08015}}, YEAR = {2019}, } @misc {BenWit2, AUTHOR = {Benoist, Olivier and Wittenberg, Olivier}, TITLE = {Intermediate {J}acobians and rationality over arbitrary fields}, NOTE = {\texttt{arXiv:1909.12668}}, YEAR = {2019}, } @article {BGW, AUTHOR = {Bhargava, Manjul and Gross, Benedict H. and Wang, Xiaoheng}, TITLE = {A positive proportion of locally soluble hyperelliptic curves over {$\Bbb Q$} have no point over any odd degree extension}, NOTE = {With an appendix by Tim Dokchitser and Vladimir Dokchitser}, JOURNAL = {J. Amer. Math. Soc.}, FJOURNAL = {Journal of the American Mathematical Society}, VOLUME = {30}, YEAR = {2017}, NUMBER = {2}, PAGES = {451--493}, ISSN = {0894-0347}, MRCLASS = {11G30 (14G05 14H50)}, MRNUMBER = {3600041}, MRREVIEWER = {James H. Stankewicz}, DOI = {10.1090/jams/863}, URL = {https://doi.org/10.1090/jams/863}, } @article {Bloch, AUTHOR = {Bloch, S.}, TITLE = {Torsion algebraic cycles and a theorem of {R}oitman}, JOURNAL = {Compositio Math.}, FJOURNAL = {Compositio Mathematica}, VOLUME = {39}, YEAR = {1979}, NUMBER = {1}, PAGES = {107--127}, ISSN = {0010-437X}, MRCLASS = {14C15}, MRNUMBER = {539002}, MRREVIEWER = {G. Horrocks}, URL = {http://www.numdam.org/item?id=CM_1979__39_1_107_0}, } @article {BlSr, AUTHOR = {Bloch, S. and Srinivas, V.}, TITLE = {Remarks on correspondences and algebraic cycles}, JOURNAL = {Amer. J. Math.}, FJOURNAL = {American Journal of Mathematics}, VOLUME = {105}, YEAR = {1983}, NUMBER = {5}, PAGES = {1235--1253}, ISSN = {0002-9327}, MRCLASS = {14C25 (14C35 18F25)}, MRNUMBER = {714776}, MRREVIEWER = {K. R. Coombes}, DOI = {10.2307/2374341}, URL = {https://doi.org/10.2307/2374341}, } @incollection {Carlson, AUTHOR = {Carlson, James A.}, TITLE = {The geometry of the extension class of a mixed {H}odge structure}, BOOKTITLE = {Algebraic geometry, {B}owdoin, 1985 ({B}runswick, {M}aine, 1985)}, SERIES = {Proc. Sympos. Pure Math.}, VOLUME = {46}, PAGES = {199--222}, PUBLISHER = {Amer. Math. Soc., Providence, RI}, YEAR = {1987}, MRCLASS = {32J25 (14C30 14K30)}, MRNUMBER = {927981}, MRREVIEWER = {Richard M. Hain}, DOI = {10.1090/pspum/046.2/927981}, URL = {https://doi.org/10.1090/pspum/046.2/927981}, } @misc {Conrad, AUTHOR = {Conrad, Brian}, TITLE = {Albanese variety over non-perfect fields}, NOTE = {Available at \url{https://mathoverflow.net/questions/260982/albanese-variety-over-non-perfect-fields}}, YEAR = {2017}, } @article {DebMan, AUTHOR = {Debarre, Olivier and Manivel, Laurent}, TITLE = {Sur la vari\'{e}t\'{e} des espaces lin\'{e}aires contenus dans une intersection compl\`ete}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {312}, YEAR = {1998}, NUMBER = {3}, PAGES = {549--574}, ISSN = {0025-5831}, MRCLASS = {14M15 (14J40)}, MRNUMBER = {1654757}, MRREVIEWER = {Yuri G. Prokhorov}, DOI = {10.1007/s002080050235}, URL = {https://doi.org/10.1007/s002080050235}, } @incollection {EV, AUTHOR = {Esnault, H\'{e}l\`ene and Viehweg, Eckart}, TITLE = {Deligne-{B}e\u{\i}linson cohomology}, BOOKTITLE = {Be\u{\i}linson's conjectures on special values of {$L$}-functions}, SERIES = {Perspect. Math.}, VOLUME = {4}, PAGES = {43--91}, PUBLISHER = {Academic Press, Boston, MA}, YEAR = {1988}, MRCLASS = {14C35 (14F99 19E20 32J25)}, MRNUMBER = {944991}, MRREVIEWER = {Richard M. Hain}, } @book {Fulton, AUTHOR = {Fulton, William}, TITLE = {Intersection theory}, SERIES = {Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics}, VOLUME = {2}, EDITION = {Second}, PUBLISHER = {Springer-Verlag, Berlin}, YEAR = {1998}, PAGES = {xiv+470}, ISBN = {3-540-62046-X; 0-387-98549-2}, MRCLASS = {14C17 (14-02)}, MRNUMBER = {1644323}, DOI = {10.1007/978-1-4612-1700-8}, URL = {https://doi.org/10.1007/978-1-4612-1700-8}, } @book {Grabowski, AUTHOR = {Grabowski, Craig}, TITLE = {On the integral {H}odge conjecture for 3-folds}, NOTE = {Thesis (Ph.D.)--Duke University}, PUBLISHER = {ProQuest LLC, Ann Arbor, MI}, YEAR = {2004}, PAGES = {82}, ISBN = {978-0542-21026-6}, MRCLASS = {Thesis}, MRNUMBER = {2707508}, URL = {http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqdiss&rft_dat=xri:pqdiss:3181474}, } @article {GriffithsAnnals, AUTHOR = {Griffiths, Phillip A.}, TITLE = {On the periods of certain rational integrals. {I}, {II}}, JOURNAL = {Ann. of Math. (2) 90 (1969), 460-495; ibid. (2)}, FJOURNAL = {Annals of Mathematics. Second Series}, VOLUME = {90}, YEAR = {1969}, PAGES = {496--541}, ISSN = {0003-486X}, MRCLASS = {14.01}, MRNUMBER = {0260733}, MRREVIEWER = {F. Gherardelli}, DOI = {10.2307/1970746}, URL = {https://doi.org/10.2307/1970746}, } @article {GriffithsIHES, AUTHOR = {Griffiths, Phillip A.}, TITLE = {Periods of integrals on algebraic manifolds. {III}. {S}ome global differential-geometric properties of the period mapping}, JOURNAL = {Inst. Hautes \'{E}tudes Sci. Publ. Math.}, FJOURNAL = {Institut des Hautes \'{E}tudes Scientifiques. Publications Math\'{e}matiques}, NUMBER = {38}, YEAR = {1970}, PAGES = {125--180}, ISSN = {0073-8301}, MRCLASS = {14.55}, MRNUMBER = {0282990}, MRREVIEWER = {A. H. Wallace}, URL = {http://www.numdam.org/item?id=PMIHES_1970__38__125_0}, } @article{GrTr, author = {Greco, Silvio and Traverso, C.}, title = {On seminormal schemes}, journal = {Compositio Mathematica}, publisher = {Sijthoff et Noordhoff International Publishers}, volume = {40}, number = {3}, year = {1980}, pages = {325-365}, zbl = {0412.14024}, mrnumber = {571055}, language = {en}, url = {http://www.numdam.org/item/CM_1980__40_3_325_0} } @misc{HT2quad, AUTHOR = {Hassett, Brendan and Tschinkel, Yuri}, TITLE = {Rationality of complete intersections of two quadrics}, year = {2019}, NOTE = {\texttt{arXiv:1903.08979}, with an appendix by {J}.-{L}. {C}olliot-{T}h\'el\`ene}, } @article {HasLai, AUTHOR = {Hassett, Brendan and Lai, Kuan-Wen}, TITLE = {Cremona transformations and derived equivalences of {K}3 surfaces}, JOURNAL = {Compos. Math.}, FJOURNAL = {Compositio Mathematica}, VOLUME = {154}, YEAR = {2018}, NUMBER = {7}, PAGES = {1508--1533}, ISSN = {0010-437X}, MRCLASS = {14E07 (14C35 14J28)}, MRNUMBER = {3826463}, MRREVIEWER = {Anne-Sophie Kaloghiros}, DOI = {10.1112/s0010437x18007145}, URL = {https://doi.org/10.1112/s0010437x18007145}, } @incollection {IP, AUTHOR = {Iskovskikh, V. A. and Prokhorov, Yu. G.}, TITLE = {Fano varieties}, BOOKTITLE = {Algebraic geometry, {V}}, SERIES = {Encyclopaedia Math. Sci.}, VOLUME = {47}, PAGES = {1--247}, PUBLISHER = {Springer, Berlin}, YEAR = {1999}, MRCLASS = {14J45 (14E07 14F22 14K30)}, MRNUMBER = {1668579}, MRREVIEWER = {Takao Fujita}, } @book {JannsenBook, AUTHOR = {Jannsen, Uwe}, TITLE = {Mixed motives and algebraic {$K$}-theory}, SERIES = {Lecture Notes in Mathematics}, VOLUME = {1400}, NOTE = {With appendices by S. Bloch and C. Schoen}, PUBLISHER = {Springer-Verlag, Berlin}, YEAR = {1990}, PAGES = {xiv+246}, ISBN = {3-540-52260-3}, MRCLASS = {14C35 (11G09 11G35 14G25 19E20)}, MRNUMBER = {1043451}, MRREVIEWER = {James Milne}, DOI = {10.1007/BFb0085080}, URL = {https://doi.org/10.1007/BFb0085080}, } @article {JannsenMA, AUTHOR = {Jannsen, Uwe}, TITLE = {Continuous \'{e}tale cohomology}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {280}, YEAR = {1988}, NUMBER = {2}, PAGES = {207--245}, ISSN = {0025-5831}, MRCLASS = {14F20 (11G25)}, MRNUMBER = {929536}, MRREVIEWER = {Wayne Raskind}, DOI = {10.1007/BF01456052}, URL = {https://doi.org/10.1007/BF01456052}, } @incollection {KleimanPic, AUTHOR = {Kleiman, Steven L.}, TITLE = {The {P}icard scheme}, BOOKTITLE = {Fundamental algebraic geometry}, SERIES = {Math. Surveys Monogr.}, VOLUME = {123}, PAGES = {235--321}, PUBLISHER = {Amer. Math. Soc., Providence, RI}, YEAR = {2005}, MRCLASS = {14C22}, MRNUMBER = {2223410}, } @book {KollarBook, AUTHOR = {Koll\'{a}r, J\'{a}nos}, TITLE = {Rational curves on algebraic varieties}, SERIES = {Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge}, VOLUME = {32}, PUBLISHER = {Springer-Verlag, Berlin}, YEAR = {1996}, PAGES = {viii+320}, ISBN = {3-540-60168-6}, MRCLASS = {14-02 (14C05 14E05 14F17 14J45)}, MRNUMBER = {1440180}, MRREVIEWER = {Yuri G. Prokhorov}, DOI = {10.1007/978-3-662-03276-3}, URL = {https://doi.org/10.1007/978-3-662-03276-3}, } @incollection {KollarLooking, AUTHOR = {Koll\'{a}r, J\'{a}nos}, TITLE = {Looking for rational curves on cubic hypersurfaces}, BOOKTITLE = {Higher-dimensional geometry over finite fields}, SERIES = {NATO Sci. Peace Secur. Ser. D Inf. Commun. Secur.}, VOLUME = {16}, PAGES = {92--122}, NOTE = {Notes by Ulrich Derenthal}, PUBLISHER = {IOS, Amsterdam}, YEAR = {2008}, MRCLASS = {14G15 (14G05)}, MRNUMBER = {2484078}, MRREVIEWER = {Timothy D. Browning}, } @misc {KuzLetter, AUTHOR = {Kuznetsov, Alexander}, TITLE = {Rationality of geometrically rational threefolds}, NOTE = {April 19 letter to Olivier Wittenberg}, YEAR = {2019}, } @incollection {KuzSurvey, AUTHOR = {Kuznetsov, Alexander}, TITLE = {Derived categories view on rationality problems}, BOOKTITLE = {Rationality problems in algebraic geometry}, SERIES = {Lecture Notes in Math.}, VOLUME = {2172}, PAGES = {67--104}, PUBLISHER = {Springer, Cham}, YEAR = {2016}, MRCLASS = {14F05 (14E07 14E08 14J45)}, MRNUMBER = {3618666}, MRREVIEWER = {Sofia Tirabassi}, } @article {ManinMotive, AUTHOR = {Manin, Yu. I.}, TITLE = {Correspondences, motifs and monoidal transformations}, JOURNAL = {Mat. Sb. (N.S.)}, VOLUME = {77 (119)}, YEAR = {1968}, PAGES = {475--507}, MRCLASS = {14.47}, MRNUMBER = {0258836}, MRREVIEWER = {J. W. S. Cassels}, } @article {Mochizuki, AUTHOR = {Mochizuki, Shinichi}, TITLE = {Topics in absolute anabelian geometry {I}: generalities}, JOURNAL = {J. Math. Sci. Univ. Tokyo}, FJOURNAL = {The University of Tokyo. Journal of Mathematical Sciences}, VOLUME = {19}, YEAR = {2012}, NUMBER = {2}, PAGES = {139--242}, ISSN = {1340-5705}, MRCLASS = {14G32 (12F10 14L40 20E18)}, MRNUMBER = {2987306}, MRREVIEWER = {Jon Eivind Vatne}, } @incollection {Murre, AUTHOR = {Murre, J. P.}, TITLE = {Applications of algebraic {$K$}-theory to the theory of algebraic cycles}, BOOKTITLE = {Algebraic geometry, {S}itges ({B}arcelona), 1983}, SERIES = {Lecture Notes in Math.}, VOLUME = {1124}, PAGES = {216--261}, PUBLISHER = {Springer, Berlin}, YEAR = {1985}, MRCLASS = {14C35 (14C10 14K30 18F25 19E15)}, MRNUMBER = {805336}, MRREVIEWER = {K. R. Coombes}, DOI = {10.1007/BFb0075002}, URL = {https://doi.org/10.1007/BFb0075002}, } @article {Raskind, AUTHOR = {Raskind, Wayne}, TITLE = {A finiteness theorem in the {G}alois cohomology of algebraic number fields}, JOURNAL = {Trans. Amer. Math. Soc.}, FJOURNAL = {Transactions of the American Mathematical Society}, VOLUME = {303}, YEAR = {1987}, NUMBER = {2}, PAGES = {743--749}, ISSN = {0002-9947}, MRCLASS = {11R34 (14C15 19E08 19E15)}, MRNUMBER = {902795}, MRREVIEWER = {Kenneth Kramer}, DOI = {10.2307/2000694}, URL = {https://doi.org/10.2307/2000694}, } @article {SerreLauter, AUTHOR = {Lauter, Kristin}, TITLE = {Geometric methods for improving the upper bounds on the number of rational points on algebraic curves over finite fields}, NOTE = {With an appendix in French by J.-P. Serre}, JOURNAL = {J. Algebraic Geom.}, FJOURNAL = {Journal of Algebraic Geometry}, VOLUME = {10}, YEAR = {2001}, NUMBER = {1}, PAGES = {19--36}, ISSN = {1056-3911}, MRCLASS = {11G20 (14G10 14G15)}, MRNUMBER = {1795548}, MRREVIEWER = {Gabriel D. Villa-Salvador}, } @incollection {SerreMorphism, AUTHOR = {Jean-Pierre Serre}, TITLE = {Morphismes universels et vari\'et\'e d'{A}lbanese}, BOOKTITLE = {S\'{e}minaire {C}. {C}hevalley, 3i\`eme ann\'{e}e: 1958/59. {V}ari\'{e}t\'{e}s de {P}icard}, PUBLISHER = {\'{E}cole Normale Sup\'{e}rieure, Paris}, YEAR = {1960}, PAGES = {ii+182}, MRCLASS = {14.10 (00.00)}, MRNUMBER = {0157865}, } @article {TianZong, AUTHOR = {Tian, Zhiyu and Zong, Hong R.}, TITLE = {One-cycles on rationally connected varieties}, JOURNAL = {Compos. Math.}, FJOURNAL = {Compositio Mathematica}, VOLUME = {150}, YEAR = {2014}, NUMBER = {3}, PAGES = {396--408}, ISSN = {0010-437X}, MRCLASS = {14M22 (14C15 14C25 14M10)}, MRNUMBER = {3187624}, MRREVIEWER = {Dmitry Kerner}, DOI = {10.1112/S0010437X13007549}, URL = {https://doi.org/10.1112/S0010437X13007549}, } @incollection {VoisinIHC, AUTHOR = {Voisin, Claire}, TITLE = {On integral {H}odge classes on uniruled or {C}alabi-{Y}au threefolds}, BOOKTITLE = {Moduli spaces and arithmetic geometry}, SERIES = {Adv. Stud. Pure Math.}, VOLUME = {45}, PAGES = {43--73}, PUBLISHER = {Math. Soc. Japan, Tokyo}, YEAR = {2006}, MRCLASS = {14J32 (14C25 14C30)}, MRNUMBER = {2306166}, MRREVIEWER = {James D. Lewis}, } @article {wang, AUTHOR = {Wang, Xiaoheng}, TITLE = {Maximal linear spaces contained in the base loci of pencils of quadrics}, JOURNAL = {Algebr. Geom.}, FJOURNAL = {Algebraic Geometry}, VOLUME = {5}, YEAR = {2018}, NUMBER = {3}, PAGES = {359--397}, ISSN = {2214-2584}, MRCLASS = {14H40 (14J45 14N20)}, MRNUMBER = {3800357}, DOI = {10.14231/AG-2018-011}, URL = {https://doi.org/10.14231/AG-2018-011}, } @misc {WitLetter1, AUTHOR = {Wittenberg, Olivier}, TITLE = {April 16 letter to {J}.~{L}.~{C}olliot-{T}h\'el\`ene}, YEAR = {2019} } @misc {WitLetter2, AUTHOR = {Wittenberg, Olivier}, TITLE = {April 17 letter to {J}.~{L}.~{C}olliot-{T}h\'el\`ene}, YEAR = {2019} }